# SDR 2001UALA01057

- Difficulty date: June 17, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB DAMAGED. STA 616, RBL 64.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW WEB AND DOUBLER.
